medication info please

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Bob1344
Regular Member


Date Joined Mar 2006
Total Posts : 61
   Posted 6/14/2007 10:38 AM (GMT -7)   
Hello
I hope I am posting on the correct forum my question is on a med called Zyprexa has this drug been linked to hair loss I seem to have hairloss when I never had a problem with it before I am 45 and take 15mg at bedtime
Any help would be appreciated thanks
bob

djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 6/14/2007 11:00 AM (GMT -7)   
Hi Bob,

I have never heard of hair loss being linked to Zyprexa. I understand Zyprexia to be an anti-psychotic drug used in the treatment of (amongst other things) schizophrenia. Are we talking about the same drug? With this in mind, hair loss has been linked to many different anti-depressants including Fluoxetine (Prozac), Sertraline (Zoloft), Venlafaxine (Effexor) & Imipramine (Tofranil).
 
I hope this information is of some use to you.
 
Darren 
Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 6/14/2007 2:08 PM (GMT -7)   

zyprexa is a newish so called atypical antipsychotic thats being heavily promoted to docs as a magic cure for depression, anxiety, etc

it wouldnt be my first choice nono

you may be able to find a list of reported side effects on the net or a pharmacist would be able to look up hair loss on his list


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 6/14/2007 2:55 PM (GMT -7)   
Bob1344,
 
You also posted your question on the Bipolar forum, and this was my reply back to you.
 
I have taken zyprexa in the past and that was not a side effect for me, so I am sorry you are experiencing some hair loss.  I went searching on the web, and I found two websites that state  hair loss as a possibility, but a rare occurance.

I hope this is helpful, and I would definetly bring this up to your Dr. to see other alternatives.


@~ Olivia
Moderator, Bipolar

"Don't let your yesterday, ruin your today"

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 1:09 AM (GMT -7)
There are a total of 2,736,238 posts in 301,363 threads.
View Active Threads


Who's Online
This forum has 151453 registered members. Please welcome our newest member, LvGuy1.
176 Guest(s), 1 Registered Member(s) are currently online.  Details
bluelyme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer